# SDR DALA2024041504401

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 71,798 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE AT FR 68 STGR 22LH FOUND WEB HORIZONTAL FLANGE CRACKED (836-09).  COMPLETED STEPS 1-12 AS PER PRI ER/A 616986-14AD REV 00 JJIMENEZ 1764669 Q814 2569442 WAITING FINAL. RECEIVED FINAL ERA 616986- 14AD ALL STEPS OF PRI MATCHES INSTRUCTION OF ERA REV ORIGINAL.
